# SDR AMWA223904

- Difficulty date: October 16, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 21,146 hours, 39,907 cycles
- Engine: Pwa PT6A6
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12943006413
- Condition: Corroded
- Location: Bs 213-243
- Part time: 21,146 hours, 39,907 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE TYPE CORROSION FOUND ON INTERIOR SURFACE OF FUSELAGE SKIN IN AIRCRAFT BELLY. FS213.25, 228.25, AND 243.25 ALONG STRINGER 16. INSPECTED, CLEANED AND REPAIRED IAW DER SUPPLIED REPAIR DATA.
